Parasitic ovarian dermoid tumor of the omentum-A review of the literature and report of two new cases

Author: Ushakov F.B.   Meirow D.   Prus D.   Libson E.   BenShushan A.   Rojansky N.  

Publisher: Elsevier

ISSN: 0301-2115

Source: European Journal of Obstetrics and Gynecology and Reproductive Biology, Vol.81, Iss.1, 1998-10, pp. : 77-82

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

Related content